Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reflexivity and hyperreflexivity of bounded $ N$-cocycles from group algebras


Author: Ebrahim Samei
Journal: Proc. Amer. Math. Soc. 139 (2011), 163-176
MSC (2010): Primary 47B47, 43A20
Published electronically: June 30, 2010
MathSciNet review: 2729080
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the concept of reflexivity for bounded $ n$-linear maps and investigate the reflexivity of $ \mathcal{Z}^n(L^1(G),X)$, the space of bounded $ n$-cocycles from $ L^1(G)^{(n)}$ into $ X$, where $ L^1(G)$ is the group algebra of a locally compact group $ G$ and $ X$ is a Banach $ L^1(G)$-bimodule. We show that $ \mathcal{Z}^n(L^1(G),X)$ is reflexive for a large class of groups including groups with polynomial growth, IN-groups, maximally almost periodic groups, and totally disconnected groups. If, in addition, $ G$ is amenable and $ X$ is the dual of an essential Banach $ L^1(G)$-bimodule, then we show that $ \mathcal{Z}^1(L^1(G),X)$ satisfies a stronger property, namely hyperreflexivity. This, in particular, implies that $ \mathcal{Z}^1(L^1(G),L^1(G))$ is hyperreflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B47, 43A20

Retrieve articles in all journals with MSC (2010): 47B47, 43A20


Additional Information

Ebrahim Samei
Affiliation: Department of Mathematics and Statistics, University of Saskatchewan, 106 Wiggins Road, Saskatoon, SK, Canada
Email: samei@math.usask.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10454-9
PII: S 0002-9939(2010)10454-9
Keywords: Reflexivity, hyperreflexivity, $n$-cocycles, $n$-hyperlocal maps, the derivation space, group algebras, groups with polynomial growth
Received by editor(s): January 3, 2010
Received by editor(s) in revised form: February 20, 2010
Published electronically: June 30, 2010
Additional Notes: This work was partially supported by an NSERC Discovery Grant
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.